# SDR DALA2022062704497

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 70,226 hours, 9,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 EMERGENCY LIGHT BATTERIES, CORRECTIVE ACTION: REMOVED & REPLACED ALL 9 BATTERIES FOR ALL EMERGENCY LIGHTS AS PER A330 33-31 AND OPERATIONAL CHECK AS PER A330 AMM 33-50 OPS CHECK GOOD. (8370627)
